ITEM METADATA RECORD
Title: Erratum to: The finiteness of the Reidemeister number of morphisms between almost-crystallographic groups
Authors: Dekimpe, Karel
Penninckx, Pieter
Issue Date: 2012
Publisher: Birkhaeuser Verlag AG
Series Title: Journal of Fixed Point Theory and Applications vol:12 issue:1-2 pages:261-288
Abstract: We give a practical criterion to determine whether a given
pair of morphisms between almost-crystallographic groups has a finite Reidemeister coincidence number. As an application, we determine all two- and three-dimensional almost-crystallographic groups that have the R∞ property. We also show that for a pair of continuous maps between
oriented infra-nilmanifolds of equal dimension, the Nielsen coincidence number equals the Reidemeister coincidence number when the latter is finite.
ISSN: 1661-7738
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Mathematics, Campus Kulak Kortrijk
Mathematics - miscellaneous

Files in This Item:

There are no files associated with this item.

Request a copy

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science